# SDR SWAA2022082435860

- Difficulty date: July 15, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Worn
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS.CENTER WING SUPPORT ANGLE WORN O/B OF R/H A/C AIR EXHAUST DUCT / [01] REMOVED LOWER FUS.CENTER WING SUPPORT ANGLE O/B OF R/H A/C AIR EXHAUST DUCT IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW WING SUPPORT ANGLE O/B OF R/H A/C AIR EXHAUST DUCT IN REF SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME HOLES;[05] TREATED AND APPLIED PRIMER AT LOWER FUS.CENTER WING SUPPORT ANGLE IN REF SRM 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL ANGLE SUPPORT;[08] INSTALLED LOWER FUS.CENTER WING SUPPORT ANGLE O/B OF R/H A/C AIR EXHAUST DUCT IN REF SRM 51-40-02-0G-0;[09] VERIFIED STEP 8;[10] OKTO CAP SEAL;[11] INSTALLED CAP-SEAL AT FASTENERS IN REF SOPM 20-50-19;[12] VERIFIED STEP 11;[13] OK TO TOP COAT AREA;[14] APPLIED TOP-COAT AT SUPPORT ANGLE IN REF SRM 51-20-=01-0-G-0;[15] REMOVED LOWER FUS.CENTER WING SUPPORT ANGLE O/B OF R/H A/C AIR EXHAUST DUCT IN REF SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW WING SUPPORT ANGLE O/B OF R/H A/C AIR EXHAUST DUCT IN REF SRM 51-40-05-0G-0;NSTALLED LOWER FUS.CENTER WING SUPPORT ANGLE O/B OF R/H A/C AIR EXHAUST DUCT IN REF SRM 51-40-02-0G-0;INSTALLED CAP-SEAL AT FASTENERS IN REF SOPM 20-50-19 AND APPLIED TOP-COAT AT SUPPORT ANGLE IN REF SRM 51-20-01-0-G-0;[16] VERIFIED STEP 14 AND 15
